# SDR ASAA2014031907253

- Difficulty date: March 19, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 63,313 hours, 42,076 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bearing
- Part number: F662
- Condition: Out Of Adjust
- Location: R2 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SLIDING WINDOW WILL NOT CLOSE.  ACFT GROUNDED. SECURED LOOSE FWD ROLLER, OPS NORMAL REFAMM 56-12-11.
